# SDR HEEA956006

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206031314037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  (CRACKED IN FITTING AREA STARTING AT RIVET HOLES) REPLACED CHANNEL WITH NEW CHANNEL.
